On a subclass of Bazileviv c functions

Main Article Content

S. A. Halim

Abstract

For α>0, 0β<1, we denote B1(α,β) to be the class of normalised analytic functions satisfying the condition Re(f(z)z)α1f(z)>β for z in the unit disc D={z:|z|<1}. Sharp estimates for Re(f(z)z)α is established. In fact a more generalished result concerning iterated integrals is obtained.

Article Details

How to Cite
Halim, S. A. (2002). On a subclass of Bazileviv c functions. Tamkang Journal of Mathematics, 33(2), 97–102. https://doi.org/10.5556/j.tkjm.33.2002.288
Section
Papers
Author Biography

S. A. Halim

Institute of Mathematical Sciences, University of Malaya, 50603 Kuala Lumpur, Malaysia.